# SDR AALA201904189020

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SIX AFT PASSENGER DOOR STOP PADS MOUNTED ON THE FORWARD AND AFT FRAME ARE WORN. REPLACED DOOR STOP PADS PER AMM 53-23-25.
